# SDR ASOA201000095

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 18,850 hours, 13,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 909-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT OTBD SEAT RAILS FROM 909. TO 977 RT AND FROM 923 TO 977 LT HAVE CORROSION.  MEASURED LT SIDE SEAT RAILS FROM FS909 TO FS977 & RT SIDE SEAT RAILS FROM FS 923 TO FS 977 BOTH LT & RT RAILS FOUND TO BE OUT OF LIMITS IAW SRM 53-51-49-101-001-A01. COMPLIED WITH REO 670-53-00-013.  COMPLIED WITH ASA ECTC REO 670-53-00-013 DATED 06/18/09 REV B.
